UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1573

タイトル: Semiclassical analysis of Schrödinger operators with coulomb-like singular potentials
著者: Nakano, Fumihiko
発行日: 1994年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 1 (1994), No. 3, Page 589-615
抄録: In this paper, we study the behavior of eigenvalues and eigenfunctions of Schrodinger operators whose potentials have finitely many negative singularities. We prove that if potentials behave like $O(|x-p_i|^{-ρ})(0<ρ<2)$ near singular points $x=p_i$, then eigenvalues behave like $O(h^{-\frac{2ρ}{2-ρ}})$ when the Planck constant $h$ approaches to zero. Then we obtain the asymptotic expansion of the eigenvalues and eigenfunctions in $h$. We also study the splitting of the lowest eigenvalues and show that the asymptotic is estimated by a suitable Riemann metric called Agmon distance.
URI: http://hdl.handle.net/2261/1573
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms010305.pdf198.8 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください